The use of Western medicine is now too common. Besides the almost immediate effects of Western medicine, there are also unavoidable side effects. One of the questions of many people is “taking antibiotics or not” because this is the most common medicine.
Many patients have the inconvenience of having to take antibiotics regularly. Specifically, the common feeling of sleepiness is the question of whether or not taking antibiotics causes insomnia is of great concern. All will be answered in this article. Check out massage chair products to help you fall asleep at: Ghe massage.
1. Really spoiled about taking antibiotics that cause insomnia
- Taking antibiotics to cause insomnia is probably a rather strange question because not only does it not cause sleep problems, but antibiotics also easily make users fall asleep! In fact, according to doctors, the phenomenon of drowsiness after taking antibiotics is rare because most antibiotics do not have side effects that cause drowsiness. Only a few medications have sedative effects that cause drowsiness in the patient. On the other hand, when the Medicine is finished, the patient feels sleepy, it may also be due to the disease or the medicine included in the prescription. There are not too many medical records about taking antibiotics that cause insomnia.
- Taking antibiotics to cause insomnia or not – not really. This side effect occurs only in the quinolone group and occurs very rarely. If a patient has difficulty sleeping after taking antibiotics, perhaps the cause lies in the inappropriate way of taking and at the time of taking, not due to the composition of the Medicine. Difficulty sleeping after taking antibiotics can occur when you take the pill close to bedtime and take it poorly (drink with little water).
- Taking the wrong medication will cause the Medicine to stick a little on the esophageal lining without your knowledge, and with it a bit of discomfort if you take it close to bedtime. Speaking of which, we can confidently answer that taking antibiotics that cause insomnia – the answer is not so significant!
2. Be careful when using antibiotics
Although the possibility of taking antibiotics that cause insomnia is rare, given our general health, the use of antibiotics must be very careful. If you use antibiotics indiscriminately, not as directed by your doctor or medical professional, you will likely experience adverse effects.
2.1. The correct way to take antibiotics
– Time to take the medicine:
In order for antibiotics to be most effective, doctors recommend taking them on an empty stomach, taking them away from meals (except for some antibiotics that have side effects with the gastrointestinal tract, they must be taken on a full stomach or before). pefloxacin can cause an upset stomach, for example, antibiotics are usually given twice a day and taken 12 hours apart without the advice of a doctor.
– Dosage and duration of use:
+ The daily dose of the Medicine that the patient takes must be taken according to the prescription of the doctor. Do not increase or decrease the dose voluntarily, especially when you reduce the dose, it will make the antibiotic react and cause resistance.
+ The most common one is when the patient feels the disease goes away on its own after a day of taking the Medicine, so it is voluntarily reduced in dose or Medicine. This can make the disease worse and in the future gradually make the patient’s body resistant to the Medicine.
+ The time of taking antibiotics must be strictly according to regulations, according to the advice of experts is from 7-10 days. Some others can be reduced depending on the type of disease and the doctor’s orders.
2.2. The side effects of antibiotics should be monitored
Undesirable side effects:
Diarrhea is the most common reaction. The reason is that when taking antibiotics, beneficial bacteria in the digestive tract are also destroyed, thereby disrupting digestion and causing diarrhea. This side effect usually lasts about 2-3 days and is mild.
+ Nausea, abdominal pain,… can occur when using tetracycline Medicines, quinolones, …
+ Darkening of the skin can occur with quinolone antibiotics and patients are advised to avoid exposure to sunlight while taking the Medicine.
+ Headache, restlessness, insomnia with quinolone Medicines.
+ A metallic taste in the mouth when using metronidazole.
Allergic reactions to antibiotics:
+ The most dangerous reaction when allergic to antibiotics is anaphylaxis that occurs with beta lactam. The signs of the patient when experiencing this reaction are cyanosis, severe abdominal pain, difficulty breathing, … The patient will quickly fall into a state of cardiovascular collapse and even die if not granted. save in time. If there is a history of allergy to beta lactam Medicines, absolutely not use to avoid unfortunate consequences than the worry of taking antibiotics to cause insomnia.
+ Other allergic reactions are quite easy to handle, but be careful as fever, skin rash, … If worse, it may be itchy eyes, difficulty breathing, asthma attacks,…
In short, although taking antibiotics that cause insomnia is not so significant, when you want to use antibiotics, you need to get advice and advice from your doctor. The experts of Elipsport Sports Group believe that the comfortable body and mind will help us to avoid taking any medicines. Therefore, immediately see the massage chair types at the website https://elipsport.vn/ to find and buy a tool to assist you in this!